# SDR YENA20130113013

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 45,382 hours, 16,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 743 MCO-SJU, ON TAXI OUT WITH BOTH ENGINES RUNNING F/A REPORTED ALL EMERGENCY LIGHTS EXIT ILLUMINATED EXCEPT FLOOR PAX LIGHTING.  PERFORMED RESET AND TEST OF EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00-05.  OPS CHECK NORMAL.
